# SDR SWAA2021031756244

- Difficulty date: March 4, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 129.50 LOWER CHORD FRONT SPAR AT LT HORIZONTAL STABILIZER. REPAIRED INSPAR RIB STAB 129.50 LOWER CHORD AT FRONT SPAR LH HORIZONTAL STABILIZER IAW EA Ï¿½2115500592 REV.1; EA Ï¿½55008821 REV.0 AND PART 1; PART 2
